# SDR WRXR20240812001

- Difficulty date: August 12, 2024
- Submitted: August 12, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: CC670331962
- Condition: Gouged
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING COCKPIT RH SIDE WINDOW, TOOL MARKS/GOUGES WERE FOUND ON RH LOWER AFT SILL PN: CC670-33196-2. BLENDED DAMAGE ON RH LWR AFT SILL, ROTO-PEENED REWORKED AREA IAW CRJ700/900 SRM 51-24-11 PER REO 670-53-11-1999. USED TUNGSTEN CARBINE 9/16 X 1.25" DOUBLE ROW FLAPPER. ALMEN TYPE "A" GRADE 1 TEST STRIP (LOT 034438-36) USED ON A 3M MAGNETIC BASE WITH 3M CORRECTION AT 300 RPM AND INTENSITY OF 0.008 TO DETERMINE A WORK TIME OF 17 MINUTES AND 52 SECONDS AND APPLIED FINAL FINISH IAW REO 670-53-11-1999, REV--.
